# SDR DALA2017081006104

- Difficulty date: August 9, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 43,707 hours, 29,733 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LWR SKIN FROM STA XRS=170 TO XRS=137 AT TRAILING EGDE RT WING (AD). CRACK ON LWR SKIN FROM STA XRS=170 TO XRS=137 AT TRAILING EGDE RT WING WAS REPLACED PER SRM 51-41-01, 51-41-02, 51-41-05, AND DWG 5912144 REV AN.
